# SDR V0XD20210606013

- Difficulty date: June 4, 2021
- Submitted: June 6, 2021
- Operation: General aviation
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 37,421 hours, 30,542 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316353
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT STGR 27 BETWEEN FR 319 AND 310 IS CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED STGR 27 (PN: SH670-31635-3) IAW CRJ 900 SRM 51-25-16.
